An algebraic index theorem for Poisson manifolds - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal für die reine und angewandte Mathematik Année : 2009

An algebraic index theorem for Poisson manifolds

, (1)
1
V.-A. Dolgushev
  • Fonction : Auteur

Résumé

The formality theorem for Hochschild chains of the algebra of functions on a smooth manifold gives us a version of the trace density map from the zeroth Hochschild homology of a deformation quantization algebra to the zeroth Poisson homology. We propose a version of the algebraic index theorem for a Poisson manifold which is based on this trace density map.

Fichier principal
Vignette du fichier
crelle.2009.061.pdf (290.76 Ko) Télécharger le fichier
Origine : Accord explicite pour ce dépôt

Dates et versions

hal-03031609 , version 1 (30-11-2020)

Identifiants

Citer

V.-A. Dolgushev, Vladimir Roubtsov. An algebraic index theorem for Poisson manifolds. Journal für die reine und angewandte Mathematik, 2009, 2009 (633), pp.77 - 113. ⟨10.1515/CRELLE.2009.061⟩. ⟨hal-03031609⟩
11 Consultations
26 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More